# SDR CALA2022102702948

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 79,584 hours, 16,642 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Part number: NA
- Condition: Warning Message
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 100KTS DUE TO RT HYD QTY EICAS MSG REQUEST MEL FOR R/H HYD INDICATION. PLACED R/H HYD ON MEL. PERFORMED BRAKE PRESS CHCK RIGHT GEAR OPS INDICATION INSPECTION LOOK 93 ON R/H HYD. NORMAL ALSO NO LEAKS FOUND , BRAKE PINS LOOK NORMAL AND VISUAL R HYD QTY EICAS INDICATION INOP.
